Research Repository

New Inequalities of Hermite-Hadamard Type for Log-Convex Functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) New Inequalities of Hermite-Hadamard Type for Log-Convex Functions. Khayyam Journal of Mathematics, 3 (2). 98 - 115. ISSN 2423-4788

KhJM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (417kB) | Preview
Item Type: Article
Uncontrolled Keywords: convex functions; integral inequalities; log-convex functions
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 23 Aug 2018 04:03
Last Modified: 19 Aug 2019 07:24
ePrint Statistics: View download statistics for this item
Citations in Scopus: 1 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar